# SDR AALA20001188

- Difficulty date: July 14, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Aircraft time: 73,446 hours, 417,467 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LOWER SPAR CORD HAS INTERGRANULAR CORROSION BELOW NR 3 LEADING EDGE FLAP ACTUATOR SUPPORT STRUCTURE.  INSTALLED REPAIR PER ESO 11697 DATED 7-7-00.  (X)
